Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
10/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +24.0d) was explanted from the right eye due to blurry vision.A new lal (sn (b)(6),+21.5 d) was implanted as a replacement.